Table of Contents
ISRN Algebra
Volume 2011, Article ID 381875, 11 pages
Research Article

π‘‡βˆ—πœƒ-Extensions of 𝑛-Lie Algebras

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 28 May 2011; Accepted 6 July 2011

Academic Editors: W. de Graaf and A. Zimmermann

Copyright Β© 2011 Ruipu Bai and Ying Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruipu Bai and Ying Li, “-Extensions of -Lie Algebras,” ISRN Algebra, vol. 2011, Article ID 381875, 11 pages, 2011.